On Viagra and lining still thin... (pg mentioned)December 24 2010 at 7:54 AM
|Anon (no login)|
I'm actually posting from the RE's waiting room's computer...
I was originally scheduled for a lining check and preop on Tuesday 12/28, in advance of a Jan 3 FET transfer, but convinced them to let me come in today because for the past couple of cycles, my lining has not been my friend!
Well, it's at around 4... that's it! I know it's still 4-5 days before they planned on checking it, but still. I'm on 4 Viagra suppositories a day since December 14, plus l-arginine, vitamin E, fish oil, acupuncture weekly, and raw herbs.
I don't know what else to do. RE says uterus is fine.
When I got pg with my daughter exactly 2 years ago, my lining was only 7.5 at transfer, so I don't think I'm shooting for much higher here, but what else can I do between now and next Tuesday when I come back in??
Please help! Any advice or thoughts on what might be causing this would be appreciated!
Happy Holidays to all!
- I know how frustrating this can be - Lu on Dec 24, 2010
- barge to Lu - nnj on Dec 25, 2010
- how much estrogen, and is it oral, injx, vag, or patch? - Kekona on Dec 24, 2010
- Only thing I can think of is adding regular femoral artery massage? - BlessedThistle on Dec 24, 2010
- Thanks so much! - Anon on Dec 24, 2010
- I would definitely... - ks on Dec 24, 2010
- one thing I did - Orchid on Dec 24, 2010
- Agree with all the other posters (pg ment) - Audrey on Dec 24, 2010
- Thanks so much everyone! - Anon on Dec 26, 2010
- Okay,, here it goes - Kacee on Dec 26, 2010
- Red Leaf Raspberry Tea - Dee.S on Dec 26, 2010